# SDR SWAA1201017

- Difficulty date: January 9, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 43,402 hours, 25,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL UPPER FORWARD BULKHEAD STA 663 RBL 35 IS CRACKED.  REPAIR BULKHEAD IAW EA.
